MathSciNet Relay Station
MathSciNet bibliographic data
MR1747899 (2001d:47036) 47B25 (35P15 47A10 47F05)
Safarov, Yu. Lower bounds for the generalized counting function. The Mazʹya anniversary collection, Vol. 2 (Rostock, 1998), 275–293, Oper. Theory Adv. Appl., 110, Birkhäuser, Basel, 1999.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement